MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL MICRUSFRAME; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL MICRUSFRAME; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number MFR182050
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, during a balloon-occluded retrograde transvenous obliteration (brto) targeting the gastric vein, devices were used in accordance with their instructions for use (ifus).The brto was conducted using a system consisting of a 4fr angiographic catheter and the leonismova microcatheter.The gastric vein was loosely packed using medicos hirata coils delivered with the ¿leonis hf.¿ oldamin (unspecified dosage) was injected, and additional loose packing of the proximal portion was planned with cerenovus coils.The first coil was a 20mm x 50cm micrusframe 18 (mfr182050 / 3072525s), and it was used as anchor.Pre-deployment electrical continuity was checked, and an attempt was made to detach the coil.It was reported that, ¿although the usual detachment sound was heard, the coil did not detach.When the cable was reconnected, the indicator light did not turn on, and the detachment button could not be pressed.Since the issue was suspected to be on the cable side, the [enpower control cable (ecb00018200 / 31127206)] was replaced, and detachment was attempted again.As with the first attempt, the indicator light turned on, and the detachment sound was heard when the button was pressed, but the coil still did not detach.After reconnecting the cable, the indicator light again failed to turn on.Believing that the issue was on the coil side, the micrusframe 18 was removed from the patient¿s body and replaced with another 20mm x 50cm micrusframe 18 (mfr182050) from the same lot (3072525s).The replacement coil detached successfully on the first attempt and was placed as intended.¿ subsequently, two deltafill coils were deployed and the procedure was completed.Continuous flush was maintained during the procedure.There was no negative impact on the patient.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.(b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section d.2b: procode is krd/hcg.Section e.1: the initial reporter phone is not available / reported.Section h.3: the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.A review of manufacturing documentation associated with this lot (3072525s) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to include the additional event information received on 24-mar-2026.[additional information]: on 24-mar-2026, additional information was received.The information indicated that the patient is an asian male in his 70s.Per the information, the coil was not stretched when it was removed.It was still attached to the delivery system.It was indicated in the additional information that ¿although there was no actual impact on the patient, the patient had thrombosis, so the physician wanted to complete the procedure as quickly as possible.Therefore, the event did affect the physician¿s choice of devices afterward.¿ updated sections: a.3a, a.5, a.6, b.4, g.3, g.6, h.2, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No:(b)(4).The purpose of this mdr submission is to include the additional event information received on 26-mar-2026.[additional information]: on 26-mar-2026, clarifying additional information was received.Per the information, the thrombosis was the patient¿s baseline presentation.Two additional deltafill coils were deployed and the procedure was completed without any significant delay.Updated sections: b.4, g.3, g.6, h.2, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
MICRUSFRAME
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
949788-2078
MDR Report Key24678333
Report Number3008114965-2026-00395
Device Sequence Number9289690
Product Code KRD
UDI-Device Identifier10886704078173
UDI-Public(01)10886704078173(17)281031(10)3072525S
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMFR182050
Device Lot Number3072525S
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer03/24/2026
03/26/2026
04/28/2026
05/19/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date03/26/2026
03/30/2026
04/28/2026
05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian